Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 32, Issue 2, Fall 1994  pp. 273-297.

Decomposition of completely positive maps

Authors Ichiro Fujimoto
Author institution: Department of Mathematics, University of Florida, Gainesville, FL 32611, U.S.A.

Summary:  We give a solution to the decomposition problem for completely positive maps by generalizing Choquet’s theorem in the context of CP-convexity theory, i.e., if A is a separable C*-algebra and H is a separable Hilbert space, then every CP-state $\psi \in Q_H (A)$ can be represented by a CP-measure $\lambda_\psi$ supported by the CP-extreme elements D_h (A) of Q_H (A).

Contents    Full-Text PDF